# SDR SIMA20130417003

- Difficulty date: April 17, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 25,333 hours, 23,089 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 4439,   DURING TAXI-OUT,  COCKPIT AND CABIN FILLED WITH SMOKE & HAZE.  RETURNED TO GATE AND DECLARED AN EMERGENCY.  AIRCRAFT REMOVED FROM SERVICE.  ODOR SMELLED LIKE ENGINE OIL.  WHILE TROUBLESHOOTING FOUND NR 1 ENGINE TO BE SOURCE OF OIL ODOR & HAZE.   ENGINE CARBON SEAL ASSEMBLY WAS REMOVED PER MM 72-25-25-000-801 FOR TROUBLESHOOTING.  REMOVED AND REPLACED NR 1 ENGINE IAW 71-000-00.  COMPLIED WITH ENGINE ODOR EVENT IAW ETN-EM-72-034.  NO ODOR DETECTED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
